Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online
Ask a Homeopath   »  

Suffering from psoriasis. White patches on scalp all over the head. Cure for it?

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 915 Questions
Question
Iam suffering from psoriasis. I have white patches on scalp, above the ears and almost all over on the head. Please suggest the proper medication for the treatment of psoriasis.
Posted Tue, 14 May 2013 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 16 hours later
Hello
Welcome to Health Care Magic
You can start with following Medicine

1 Vinca Minor Q 10 Drops of medicine 3 times in a day mixed with Half cup of water.

2 Mezereum 30 (Dilution) 2 drops two times in a day on tongue.(made in germany)

3 Oleander 30 (Dilution) 2 drops two times in a day on tongue. (made in germany)

4 XXXXXXX Sulph 200X 4 pills three times in a day

Continue the medicine for two months, and then revert to me.
You will get relief.

You have any questions; feel free to ask.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Suffering from psoriasis. White patches on scalp all over the head. Cure for it? 3 hours later
Thank you so much for your advice. I will start the medication and let you know the results after 2 months.

Thanks
XXXXXX
 
 
Answered by Dr. Ratnesh Pandey 47 minutes later
Sure XXXXXXX

Do not use soap; use only medicated shampoo or medicated soap.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor